Im using Nexito plus since two months because of anxiety disorder and i stopped taking it a week back.Now i started having symptoms like increased anxiety, Hissing sound in ears, a pain in my heart and feeling of pulpitation. are these the withdrawl symptoms of Nexito plus? and i've suffering from pain beneath my ribs near the liver area. what are the causes of this? My ultrasound report is fine without any positive results. i had panic attacks before since the day i stopped drinking and smoking.currently im not taking any medicines. until a week before i used to take Nexito plus but stopped abruptly.
Like the answers? Chat privately with the doctor of your choice
Hello,, yes these are due to abrupt withdrawal of the tablets,, that you should not have done it. Nexito plus (escitalopram +clonazepam) combinations when take for months,, you should not stop them abruptly,, it causes all the above symptoms as withdrawal symptoms. Take half of the tablets instead of one tablet for one week,, then make it 1/4th tablet for the another week, then stop the tablet. Then you won't see any withdrawal symptoms due to tablets. Or consult your doctor.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.